| Model Number |
1884080EM |
| Medical Device Problem Codes |
Mechanical Problem (1384); Vibration (1674)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that intra-op, blades were wobbling.There was less than a hour delay in procedure.There was no patient impact.
Additional Manufacturer Narrative
Product analysis found that visually, there was no external damage in the construction of the device.There was no damage to the distal tip and no loose components.However, there were striations on the outside diameter of the inner shaft 0.56 inches from the distal end of the inner hub when returned.Additionally, there was contamination on the outside diameter of the outer tube.Functionally, the inner and middle assemblies spun freely by hand with no binding.The blade fit securely into a handpiece and oscillated at 7500rpm with no issues ¿ no excessive wobbling was observed.A review of the global complaint data showed no other complaints about this lot number.In the returned condition, there was no out of specification condition that was related to the complaint.H6: previous codes b17 and c20 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that intra-op, blades were wobbling.There was less than a hour delay in procedure.There was no patient impact.Additional information received stating blades were not acting normally and pausing, not smooth.All other blades worked fine with same handpiece.
Additional Manufacturer Narrative
Previous code d16 is no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.